Volume 66, Issue 1 (2022)

Survey

X. Fernández-Real
The thin obstacle problem: a survey
pp. 3 - 55 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612201

Articles

A. Pongrácz
Extremal solutions of an inequality concerning supports of permutation groups and punctured Hadamard codes
pp. 57 - 75 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612202

H. V. Khanh, B. X. Hai
Locally solvable and solvable-by-finite maximal subgroups of $\mathrm{GL}_n(D)$
pp. 77 - 97 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612203

D. Gil-Muñoz, A. Rio
Induced Hopf Galois structures and their local Hopf Galois modules
pp. 99 - 128 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612204

M. Yangari
Monotone systems involving variable-order nonlocal operators
pp. 129 - 158 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612205

N. Boudi, Y. Cabrera Casado, M. Siles Molina
Natural families in evolution algebras
pp. 159 - 181 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612206

A. M. Salort
Hardy inequalities in fractional Orlicz-Sobolev spaces
pp. 183 - 195 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612207

G. Károlyi, C. Szabó
Evaluation of polynomials over finite rings via additive combinatorics
pp. 197 - 205 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612208

J. Falcó, D. García, M. Jung, M. Maestre
Group invariant separating polynomials on a Banach space
pp. 207 - 233 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612209

J. Li, Y. Ouyang, Y. Xu, S. Zhang
$\ell$-class groups of fields in Kummer towers
pp. 235 - 267 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612210

A. Molino, S. Segura de León
Gelfand-type problems involving the 1-Laplacian operator
pp. 269 - 304 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612211

P. Mattila
Hausdorff dimension and projections related to intersections
pp. 305 - 323 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612212

M. Noy, C. Requilé, J. Rué
On the expected number of perfect matchings in cubic planar graphs
pp. 325 - 353 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612213

J. E. Sampaio
Differential invariance of the multiplicity of real and complex analytic sets
pp. 355 - 368 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612214

G.-S. Lee, L. Marquis, S. Riolo
A small closed convex projective 4-manifold via Dehn filling
pp. 369 - 403 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612215

A. Pitale, A. Saha, R. Schmidt
Integrality and cuspidality of pullbacks of nearly holomorphic Siegel Eisenstein series
pp. 405 - 434 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6612216

V. Vâjâitu
Corrigendum to: “An interpolation property of locally Stein sets”
pp. 435 - 439 [ Article ] 
DOI: 10.5565/PUBLMAT6612217